MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/1040638714544316

Медицинская библиотека · Journal of veterinary diagnostic investigation : official publication of the American Association of Veterinary Laboratory Diagnosticians, Inc · 2014

Acute enteral manganese intoxication with hepatic failure due to ingestion of a joint supplement overdose.

Borchers Angela, Epstein Steven E, Gindiciosi Blaz, Cartoceti Andrew, Puschner Birgit

Клинический случайСтатьяПеревод в очереди

Аннотация

Manganese is a ubiquitous, essential trace element and a common ingredient of joint supplement tablets. Little information is known about the inherent toxic potential if ingested at higher doses. A 5-year-old female spayed Pug dog presented for evaluation of vomiting and ataxia after accidental ingestion of approximately 100 joint supplement tablets. The dog developed acute hepatic failure and was euthanized 6 days after presentation due to progression of the disease. Necropsy showed severe acute hepatic necrosis. Liver and kidney samples were submitted for toxicology analysis, results of which showed severely elevated manganese concentrations in the liver and kidneys.

Для цитирования: Borchers Angela, Epstein Steven E, Gindiciosi Blaz, Cartoceti Andrew, Puschner Birgit. Acute enteral manganese intoxication with hepatic failure due to ingestion of a joint supplement overdose.. Journal of veterinary diagnostic investigation : official publication of the American Association of Veterinary Laboratory Diagnosticians, Inc. 2014. DOI: 10.1177/1040638714544316.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.